# SDR TWAA0006807

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 12,645 hours, 3,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE NUMBER 4 CABIN DOOR SLIDE LIGHT DID NOT ILLUMINATE WHEN ARMED.  RELAMPED AND CLEANED THE PROX SWITCH.  CHECK-C 2-20-00 LAX.
